68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and dizzy

5 REPLIES 5
Guest user
Not applicable

Re: Tamoxifen and dizzy

is the dizzyness tamoxifen related? I have suffered from bouts of dzyness on and off for years. it may be worth checking with your gp that it is not a middle ear infection.
Jo_BCC
Member

Re: Tamoxifen and dizzy

Hi tinlizzy,

Welcome to the BCC discussion forums where I am sure you will get lots of good, honest support from the many informed users of this site.

To help you along I have put for you below the links to a couple of BCC's publications you might find helpful

http://www2.breastcancercare.org.uk/publications/treatment-side-effects/tamoxifen-bcc20

http://www2.breastcancercare.org.uk/publications/diagnosed-breast-cancer/resource-pack-primary-early...

Take care,

Jo, Facilitator

Guest user
Not applicable

Re: Tamoxifen and dizzy

hi Rose, gosh this is the first time ive logged on and cant beleive how many side effects the dreaded tamoxifen can give,i started on it in oct,and have had a few but this week ive been having the stangest heads,get hot +feel so dizzy at times. then before you know it ,its past,due to go tuesday to oncologist and cant help but feel like im the biggest moaner! kind of makes you feel your not the only one when you read on,doesnt it. can only hope its another side effect that will improve in time.tina.
mulligans
Member

Re: Tamoxifen and dizzy

Hi Rose,
I've been on tamoxifen since August 2012 but not sure if its related. I also notice in I get dizzy spells too. More so when I crouch down to get something and stand up again but also happens randomly. If u are only 3 weeks after mast (I'm two weeks post surgery) you may be light headed. i asked about it in hospital and was told my blood pressure was quite low which is normal after anesthetic. Your poor body is probably just wrecked after treatment. I was told good diet would build me up again and lots of rest if possible until you feel stronger. Take it easy, you don't want any black eyes for Xmas!

lottie63
Member

Re: Tamoxifen and dizzy

Hi Rose123
sorry you dont seem to have had any replies so im bumping this for you , Tamoxifen causes many side effects Im on it for 5 years started in August so lonnnnnnnnnng way to go lol , Hot flushes, Insmonia, leg cramps, migraines and bad moods are my thing I havent felt dizzy but get a bit light headed sometimes , hopefully someone will be along soon with more advice

Janice x

Guest user
Not applicable

Tamoxifen and dizzy

Hi,
I have been on Tamoxifen since the middle of September 2012. Starting to experience hot flushes during the day, but they are short and not too bad. However I am really dizzy at times. I went to sit down this evening and stumbled onto the coffee table, really bizarre like being drunk.

Thankfully I did not fall onto my arm, I am 3 weeks post mastectomy or else I would be crying by now!!!!

does any one have this problem with tamoxifen?...

xxx